# SDR VNAA0303017

- Difficulty date: March 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 18,039 hours, 15,560 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RIGHT HAND PACK FAILED AND THE CREW ABORTED TAKEOFF.  THE CREW THEN RESET THE SYSTEM AND WERE CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4019 THEN DEPARTED WITH NO FURTHER INCIDENTS.
